# SDR SIMA20150621002

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 37,674 hours, 34,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CTR FAIRING EXTERNAL EMER LIGHT INOPERATIVE.  R & R LT OVERWING EMER LIGHT LAMP IAW AMM 33-50-07.  OPERATIONS CHECKED OK.
